Best Proximity Point Results in Dislocated Metric Spaces Via <i>r</I>-functions
No Thumbnail Available
Date
2018
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer-verlag Italia Srl
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we investigate the existence of best proximity of R-contractions in the frame of dislocated metric spaces. We also propose some conditions to guarantee the uniqueness of best proximity point for such contractions. We consider an illustrative example to support the given results. This result generalizes a number of recent results on the topic in the literature.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
Dislocated metric space, Fixed point, alpha-admissible, Contractive mapping
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q1
Source
Volume
112
Issue
4
Start Page
1391
End Page
1407